# SDR CALA2011051200362

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 42,831 hours, 12,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149N7550108
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FWD FRAME IS CRACKED JUST O/B OF ELECTRIC MOTOR DRIVEN PUMP, 22 INCHES FROM FWD BULKHEAD, RT SIDE OF RT MLG WHEEL WELL MKD.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR ANGLES REF ECRA 5340- 01447.
